# SDR AALA202101179010

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 27,256 hours, 11,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Seat 28c Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PASSENGER SEAT-MOUNTED ESCAPE PATH LIGHT DAMAGED AT SEAT 28C.  SECURED ESCAPE PATH LIGHT COVER, IAW AMM 33-51-11.  OPERATIONS CHECK GOOD.
